Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 62, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 25, 2019, 10:16 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 26, 2019, 11:30 AM EST. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2019, 10:16 PM EST (03:16 UTC)
- In effect from
- Jan 26, 2019, 11:30 AM EST
- Expired
- Jan 27, 2019, 12:04 AM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 16.96 ft at Jan 26, 2019, 6:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
419
WGUS42 KFFC 260316
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1016 PM EST Fri Jan 25 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC167-303-319-261715-
/O.NEW.KFFC.FL.W.0062.190126T1630Z-190127T1312Z/
/OCNG1.1.ER.190126T1630Z.190127T0000Z.190127T0712Z.NO/
1016 PM EST Fri Jan 25 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From Saturday morning until Sunday morning.
* At 10 PM Friday the stage was 16.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by late Saturday
morning and continue to rise to near 17.3 feet by Saturday evening.
The river will fall below flood stage by early Sunday morning.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$5 follow-up statements
741
WGUS82 KFFC 260916
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
416 AM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
ALC081-113-GAC053-215-262316-
/O.CON.KFFC.FL.W.0061.000000T0000Z-190127T0900Z/
/CBUG1.1.ER.190125T1349Z.190125T1545Z.190127T0300Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until late tonight.
* At 4 AM Saturday the stage was 27.5 feet and slowly falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 27 feet.
* At 27 feet, minor flooding occurs along the river upstream and
downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus are flooded and will be closed to the
public. The water level is near the foundation of the Phenix
City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC021-153-169-207-289-262316-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190128T1030Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190128T0430Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 330 AM Saturday the stage was 20.1 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* At 20 feet, minor flooding occurs. Portions of the Macon
Greenway Ocmulgee Heritage Trail are flooded north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail. Both banks overflow upstream
from the bridge and large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC167-303-319-262316-
/O.CON.KFFC.FL.W.0062.190126T1630Z-190127T1312Z/
/OCNG1.1.ER.190126T1630Z.190127T0000Z.190127T0712Z.NO/
416 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From late this morning until Sunday morning.
* At 4 AM Saturday the stage was 16.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by early this
afternoon and then continue to rise, reaching near 17.3 feet this
evening. The river is forecast to fall below flood stage after
midnight, early Sunday morning.
* At 17 feet, flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp, just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$345
WGUS82 KFFC 261546
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1046 AM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC115-270546-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Saturday the stage was 571.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 570.0 feet.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-270546-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
1046 AM EST Sat Jan 26 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 9 AM Saturday the stage was 19.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19.0 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-270546-
/O.CON.KFFC.FL.W.0063.190126T1800Z-000000T0000Z/
/ABBG1.1.ER.190126T1800Z.190131T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 9 AM Saturday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 12.5 feet by Monday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 12.8 feet on Jul 14 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-270546-
/O.EXT.KFFC.FL.W.0062.190126T2100Z-190127T1200Z/
/OCNG1.1.ER.190126T2100Z.190127T0000Z.190127T0600Z.NO/
1046 AM EST Sat Jan 26 2019
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 10 AM Saturday the stage was 16.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 17.1 feet by this evening.The river will
fall below flood stage by after midnight tonight.
* At 17.0 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
* This crest compares to a previous crest of 17.1 feet on Apr 10 2014.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$409
WGUS82 KFFC 261909
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
209 PM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC115-270908-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 1 PM Saturday the stage was 570.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 570 feet.
* At 570 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-270800-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 1 PM Saturday the stage was 18.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-270908-
/O.CON.KFFC.FL.W.0063.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.190126T1722Z.190131T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 1 PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by Monday morning
then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-270908-
/O.EXT.KFFC.FL.W.0062.190126T2149Z-190127T1200Z/
/OCNG1.1.ER.190126T2149Z.190127T0000Z.190127T0600Z.NO/
209 PM EST Sat Jan 26 2019
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 2 PM Saturday the stage was 16.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 17.1 feet by this evening. The river will
fall below flood stage by after midnight.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$212
WGUS82 KFFC 270002
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
701 PM EST Sat Jan 26 2019
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC091-271-315-271401-
/O.CON.KFFC.FL.W.0063.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.190126T1722Z.190131T1200Z.000000T0000Z.NO/
701 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 7 PM Saturday the stage was 12.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by Monday morning
then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-271200-
/O.CON.KFFC.FL.W.0062.000000T0000Z-190127T1200Z/
/OCNG1.1.ER.190127T0600Z.190127T0600Z.190127T0600Z.NO/
701 PM EST Sat Jan 26 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From after midnight tomorrow until Sunday morning.
* At 7 PM Saturday the stage was 16.9 feet...and nearly steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river is expected to crest at 17.0 later tonight, then begin falling.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$441
WGUS82 KFFC 270504
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1204 AM EST Sun Jan 27 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-270534-
/O.CAN.KFFC.FL.W.0062.000000T0000Z-190127T1200Z/
/OCNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1204 AM EST Sun Jan 27 2019
The Flood Warning is cancelled for
The Oconee River near Oconee.
* This takes effect immediately.
* Until this morning.
* At 1145 PM Saturday the stage was 16.9 feet and slowly falling.
* Flood stage is 17 feet.
* The river will continue to fall.
* Between 14 and 17 feet, bankfull conditions occur along the river.
The Old Balls Ferry Road boat ramp, just upstream and right bank
from the Georgia Highway 57 bridge, will begin to flood.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:44 PM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jan 25, 6:44 PM EST, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 644 PM EST Fri Jan 25 2019 .PREV DISCUSSION... /Issued 227 PM EST Fri Jan 25 2019/ SHORT TERM /Tonight through Saturday Night/... High pressure will continue across the CWFA through tomorrow. A decent mid level shortwave move across in the flow overnight, but should only help produce some thin clouds around 15kft. Temps will remain below normal through the period. NListemaa LONG TERM /Sunday through Friday/... To begin the extended period, the forecast area remains under the broad influence of a long-lived longwave trough that has been locked over the eastern CONUS. Over the weekend and early next week, the coldest air associated with this pattern is expected to retreat to the north as the trough flattens out a bit. Meanwhile, a strong surface high will be in place over the southeastern CONUS, which will help keep conditions dry and the weather fair during the late weekend and into the early parts of next week. High/low temperatures will gradually increase by a couple of degrees each day during this time. A fast-moving upper level shortwave will sweep through the bottom of the trough on Sunday and drop a weak cold front into our area. Neither the GFS or ECMWF model is producing much precipitation with this system, as the dry air associated with the surface high is expected to inhibit the precipitation chances. Precipitation is anticipated to be confined to far north Georgia, topping out at slight chance PoPs, with very light QPF amounts. The longwave trough deepens again over the southeast on Monday night into Tuesday. As the surface high pressure moves out of the area, a sharp cold front will approach and is expected to enter the forecast area on Tuesday morning and move southeastward through Georgia throughout the day on Tuesday. The main concern with this system is how much precipitation will coincide with the cold air on the back side of the system. GFS and ECMWF models both indicate that the bulk of the precipitation associated with this system will pass through our area throughout the day on Tuesday. However, there are still slight disagreements between model solutions, as ECMWF offers a wetter, but slightly faster solution than the GFS. The possibility still exists of the cold front slowing and becoming elongated and moving through the area Tuesday night into early Wednesday, so I maintained some slight chance PoPs in on Wednesday to account for this possibility. Overall, the upper level flow does not indicate deepest moisture aligning with the sub-freezing temperatures behind the front. Nonetheless, some wintry mix and a transition to light snow is possible with some shallow moisture behind the cold front, but confidence remains low. Strong cold advection will build into the forecast area behind this system, and thus a sharp drop in temperatures is to be expected after the front moves through. With below freezing temperatures anticipated to quickly filter into the area on Tuesday night, the potential exists for standing water to quickly freeze onto the roadways, which would lead to dangerous driving conditions overnight. Highs could run 10-15 degrees below average on Wednesday afternoon. While the cooler temperatures will remain through the end of the period, temperatures will begin to moderate back towards normal by the end of the next week. King && .AVIATION... 00Z Update... VFR ceilings with no precip or restrictions to vsbys expected. Winds will remain out of the W to NW at 10kt or less. //ATL Confidence...00Z Update... High confidence all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 25 50 31 53 / 0 0 0 5 Atlanta 26 49 34 52 / 0 0 5 10 Blairsville 21 43 27 46 / 0 0 5 20 Cartersville 24 48 31 51 / 0 0 5 10 Columbus 29 54 34 58 / 0 0 5 5 Gainesville 25 47 31 49 / 0 0 5 10 Macon 27 54 32 57 / 0 0 0 5 Rome 24 47 31 51 / 0 0 5 10 Peachtree City 26 51 32 54 / 0 0 5 5 Vidalia 30 55 34 58 / 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....King AVIATION...01
Hazardous weather outlook, Jan 25, 2:14 PM EST, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 214 PM EST Fri Jan 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261915- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 214 PM EST Fri Jan 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... There is a potential for light snow for at least portions of north Georgia on Tuesday as a cold front pushes into the area, although significant uncertainty continues regarding this potential. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 6:41 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 7 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.